MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; BANDAGE,PLASTC,CURAD,60CT,3/4X3"

Medline Industries, LP MEDLINE; BANDAGE,PLASTC,CURAD,60CT,3/4X3"
Catalog Number CUR45153RBH
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/25/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that ¿when he put them on they just wont stick and fall off¿ and ¿both boxes are kind of 50-50.¿.
 
Additional Manufacturer Narrative
The customer reported that when he put them on, ¿they just wont stick and fall off,¿ and ¿both boxes are kind of 50-50¿.At this time no sample has been received for this complaint, and without a physical sample or picture, the ability to investigate the issue thoroughly and establish that the root cause was directly related to the manufacturing of the product was limited.The complaint cannot be confirmed, and at this time.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
BANDAGE,PLASTC,CURAD,60CT,3/4X3"
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
veera karravula
three lakes drive
northfield, IL 60093--275
MDR Report Key50667500
Report Number1417592-2026-33556
Device Sequence Number13139914
Product Code KGX
UDI-Device Identifier00080196302850
UDI-Public00080196302850
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberCUR45153RBH
Device Lot Number19122
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/25/2024
Initial Report FDA Received Date09/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexMale